MAUDE Adverse Event Report: Fresenius Kabi AG Ivenix Infusion System; Set, Administration, Intravascular

Fresenius Kabi AG Ivenix Infusion System; Set, Administration, Intravascular
Model Number SET-0032-1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
When putting cassette into the pump it was noted that the cassette was leaking out of the pump onto the floor.

Brand Name
Ivenix Infusion System
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Fresenius Kabi AG
three corporate drive
lake zurich IL 60047
MDR Report Key50754638
Report Number50754638
Device Sequence Number13149295
Product Code FPA
UDI-Device Identifier00811505030214
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
Report Date (Section F) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0032-1
Device Catalogue NumberSET-0032-1
Device Lot NumberFA26A29023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA07/27/2026